Alert archive / California / Gale Watches in 2018

Gale Watch 20, NWS Eureka, CA

June 28, 2018

NWS Eureka, CA issued this gale watch at Jun 28, 2018, 2:16 PM PDT. It took effect at Jun 29, 2018, 9:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 28, 2018, 2:16 PM PDT (21:16 UTC)
In effect from
Jun 29, 2018, 9:00 PM PDT
Expired
Jun 29, 2018, 2:53 PM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted.

127 
WHUS76 KEKA 282116
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
216 PM PDT Thu Jun 28 2018

PZZ470-290530-
/O.EXT.KEKA.SC.Y.0059.000000T0000Z-180630T1000Z/
/O.NEW.KEKA.GL.A.0020.180630T1000Z-180702T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
216 PM PDT Thu Jun 28 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...
...GALE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH LATE
SUNDAY NIGHT...

The National Weather Service in Eureka has issued a Gale Watch,
which is in effect from late Friday night through late Sunday
night. 

* WINDS...NW to N 15 to 25 kt. Winds will increase Friday Night to
  25 to 30 with gusts to 35 kt.  

* WAVES...N 6 to 8 feet at 7 seconds building to 12 to 15 feet at
  10 seconds by Sunday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

PZZ475-290530-
/O.EXT.KEKA.SC.Y.0060.000000T0000Z-180630T0400Z/
/O.NEW.KEKA.GL.A.0020.180630T0400Z-180702T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
216 PM PDT Thu Jun 28 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT FRIDAY...
...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH LATE SUNDAY
NIGHT...

The National Weather Service in Eureka has issued a Gale Watch,
which is in effect from Friday evening through late Sunday night.

* WINDS...N to NW 15 to 25 kt with local gusts to 35 kt near Cape
 Mendocino.

* WAVES...NW 8 to 10 feet at 8 seconds building to 12 to 15 feet 
  at 10 seconds by Sunday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

PZZ450-282230-
/O.EXT.KEKA.SC.Y.0059.000000T0000Z-180628T2200Z/
Pt St George to Cape Mendocino out 10 nm-
216 PM PDT Thu Jun 28 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS...NW 10 to 20 kt. Occasional gusts to 25 kt near Point 
  Saint George. 

* WAVES...NW 5 to 7 feet at 7 seconds building to 7 to 10 feet at
  9 seconds by Saturday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

PZZ455-290530-
/O.CON.KEKA.SC.Y.0059.000000T0000Z-180702T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
216 PM PDT Thu Jun 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS...NW 15 to 25 kt with local gusts to 35 kt near Cape 
  Mendocino. 

* WAVES...NW 5 to 8 feet at 8 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
4 follow-up statements
119 
WHUS76 KEKA 290349
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
849 PM PDT Thu Jun 28 2018

PZZ470-291200-
/O.CON.KEKA.SC.Y.0059.000000T0000Z-180630T1000Z/
/O.CON.KEKA.GL.A.0020.180630T1000Z-180702T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
849 PM PDT Thu Jun 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
LATE SUNDAY NIGHT...

* WINDS...NW to N 15 to 25 kt. Winds will increase Friday Night 
  to 25 to 30 with gusts to 35 kt. 

* WAVES...N 6 to 8 feet at 7 seconds building to 12 to 15 feet 
  at 10 seconds by Sunday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

PZZ475-291200-
/O.CON.KEKA.SC.Y.0060.000000T0000Z-180630T0400Z/
/O.CON.KEKA.GL.A.0020.180630T0400Z-180702T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
849 PM PDT Thu Jun 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY...
...GALE WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH LATE
SUNDAY NIGHT...

* WINDS...N to NW 15 to 25 kt with local gusts to 35 kt near 
  Cape Mendocino.

* WAVES...NW 8 to 10 feet at 8 seconds building to 12 to 15 feet 
  at 10 seconds by Sunday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

PZZ455-291200-
/O.CON.KEKA.SC.Y.0059.000000T0000Z-180702T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
849 PM PDT Thu Jun 28 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS...NW 15 to 25 kt with local gusts to 35 kt near Cape 
  Mendocino. 

* WAVES...NW 5 to 8 feet at 8 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
657 
WHUS76 KEKA 291019
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
319 AM PDT Fri Jun 29 2018

PZZ475-291830-
/O.CON.KEKA.SC.Y.0060.000000T0000Z-180630T0400Z/
/O.UPG.KEKA.GL.A.0020.180630T0400Z-180702T1000Z/
/O.NEW.KEKA.GL.W.0025.180630T0400Z-180703T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
319 AM PDT Fri Jun 29 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS
EVENING...
...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 3 AM 
TUESDAY...

* WINDS...N 20 to 30 kt. Gusts to 40 kt by this evening.

* WAVES...N 8 to 10 ft at 8 seconds building to 12 to 15 ft 
  at 10 seconds by Sunday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

$$

PZZ470-291830-
/O.CON.KEKA.SC.Y.0059.000000T0000Z-180630T1000Z/
/O.EXT.KEKA.GL.A.0020.180630T1000Z-180703T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
319 AM PDT Fri Jun 29 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SATURDAY...
...GALE WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH LATE MONDAY
NIGHT...

* WINDS...N 15 to 25 kt today. Winds will increase tonight 
  to 25 to 30 with gusts to 35 kt. 

* WAVES...N 6 to 8 ft at 7 seconds building to 12 to 14 ft 
  at 9 seconds by Sunday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

$$

PZZ455-291830-
/O.CON.KEKA.SC.Y.0059.000000T0000Z-180702T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
319 AM PDT Fri Jun 29 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM MONDAY...

* WINDS...NW to N 15 to 25 kt with occasional gusts to 35 kt. 

* WAVES...NW 6 to 8 ft at 8 seconds building to 8 to 10 ft at
  9 seconds by Saturday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
079 
WHUS76 KEKA 291614
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
914 AM PDT Fri Jun 29 2018

PZZ475-300015-
/O.CON.KEKA.SC.Y.0060.000000T0000Z-180630T0400Z/
/O.CON.KEKA.GL.W.0025.180630T0400Z-180703T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
914 AM PDT Fri Jun 29 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM
PDT TUESDAY...

* WINDS...N 15 to 25 kt, increasing to 20 to 30 kt tonight and
  Saturday with gusts to 40 kt. 

* WAVES...N 8 to 10 ft at 8 seconds building to 12 to 15 ft at 
  10 seconds by Sunday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

$$

PZZ470-300015-
/O.CON.KEKA.SC.Y.0059.000000T0000Z-180630T1000Z/
/O.CON.KEKA.GL.A.0020.180630T1000Z-180703T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
914 AM PDT Fri Jun 29 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE
MONDAY NIGHT...

* WINDS...N 15 to 25 kt today. Winds will increase tonight to 25 
  to 30 with gusts to 35 kt. 

* WAVES...N 6 to 8 ft at 7 seconds building to 12 to 14 ft at 9 
  seconds by Sunday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

$$

PZZ455-300015-
/O.CON.KEKA.SC.Y.0059.000000T0000Z-180702T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
914 AM PDT Fri Jun 29 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS...NW to N 15 to 25 kt with occasional gusts to 35 kt near
  Cape Mendocino.

* WAVES...NW 5 to 8 ft at 8 seconds building to 8 to 10 ft at 9 
  seconds by Saturday night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$
339 
WHUS76 KEKA 292153
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
253 PM PDT Fri Jun 29 2018

PZZ470-300600-
/O.EXT.KEKA.SC.Y.0059.000000T0000Z-180630T1600Z/
/O.UPG.KEKA.GL.A.0020.180630T1000Z-180703T1000Z/
/O.EXB.KEKA.GL.W.0025.180630T1600Z-180703T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
253 PM PDT Fri Jun 29 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT SATURDAY...
...GALE WARNING IN EFFECT FROM 9 AM SATURDAY TO 3 AM PDT
TUESDAY...

The National Weather Service in Eureka has issued a Gale Warning,
which is in effect from 9 AM Saturday to 3 AM PDT Tuesday. The
Gale Watch is no longer in effect. 

* WINDS...N 15 to 25 kt today. Winds will increase tonight to 25
  to 30 with gusts to 35 kt on Saturday, and continue into early
  next week.

* WAVES...N 6 to 8 ft at 7 seconds building to 10 to 12 ft at 9 
  seconds by Sunday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ475-300600-
/O.CON.KEKA.SC.Y.0060.000000T0000Z-180630T0400Z/
/O.CON.KEKA.GL.W.0025.180630T0400Z-180703T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
253 PM PDT Fri Jun 29 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM
PDT TUESDAY...

* WINDS...N 15 to 25 kt, increasing to 20 to 30 kt tonight and 
  Saturday with gusts to 40 kt. 

* WAVES...N 7 to 9 ft at 8 seconds building to 11 to 13 ft at 10 
  seconds by Sunday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

$$

PZZ450-300600-
/O.NEW.KEKA.SC.Y.0061.180630T1500Z-180703T1000Z/
Pt St George to Cape Mendocino out 10 nm-
253 PM PDT Fri Jun 29 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SATURDAY TO 3 AM PDT
TUESDAY...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect from 8 AM Saturday to 3 AM PDT
Tuesday. 

* WINDS...NW to N 15 to 25 kt with occasional gusts to 25 to 35 kt
  near Pt St George. 

* WAVES...NW 4 to 6 ft at 8 seconds building to 8 to 10 ft at 9 
  seconds by Saturday night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ455-300600-
/O.EXT.KEKA.SC.Y.0059.000000T0000Z-180703T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
253 PM PDT Fri Jun 29 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY...

* WINDS...NW to N 15 to 25 kt with occasional gusts to 35 kt 
  near Cape Mendocino. 

* WAVES...NW 5 to 8 ft at 8 seconds building to 8 to 10 ft at 9 
  seconds by Saturday night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Jun 28, 5:10 AM PDT, 9 hours 6 minutes earlier.

Area forecast discussion, Jun 28, 5:10 AM PDT, 9 hours 6 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
510 AM PDT Thu Jun 28 2018

.SYNOPSIS...Dry and mild conditions will occur during the
remainder of the work week, and then transition to hot and dry
over the interior this weekend. Cooler temperatures will redevelop
next week.

&&

.DISCUSSION...Thursday morning water vapor imagery shows a dry
upper trough exiting eastward away from NRN CA. Upper heights are
building in the wake of the trough, and will continue to do so
going into Friday, resulting in the development of a prominent
upper high positioned over the NERN Pacific. This will place NWRN
CA within dry subsident midlevel northwesterlies, which will favor
deep-layer warming going into the weekend. The deep atmospheric
warming combined with plentiful sunshine will aid in hot interior
temperatures during Saturday, with many valley locations
experiencing highs in the mid 90s to low 100s.

In addition, surface high pressure located across the NERN PAC
combined with a thermal low over the SRN Great Basin will support
breezy north winds (particularly for ridgetop locations) during
Friday, which may veer to northeasterly over the interior during
Saturday night. The combination of locally gusty winds and a
hot/dry airmass will yield elevated fire weather conditions
(reference the fire weather discussion below).

After the weekend...cooler temperatures appear to be in store for
much of the region next week as an upper trough amplifies along
and west of the coast. However, model guidance does not support
precipitation development, despite the emergence of the trough.

&&

.AVIATION...Low clouds are well entrenched in the Eel River
Valley as well as the across some of the coastal hills around
Humboldt Bay this morning. Clouds along the immediate coast have
been a bit more hit or miss. N winds have been periodically
eroding the cloud bank N of Cape Mendocino. In addition, skies
have remained clear thus far at KCEC, although some clouds are
noted farther inland from the airport on the latest 11-3.9 micron
satellite imagery. Expect clouds to erode from the land-based
edges later this morning, then redevelop by the evening. VFR
conditions are expected at KUKI. Winds will increase during the
late morning and afternoon with some gusts around 20 knots at all
the airports. /SEC

&&

.MARINE...N winds will continue to gradually decrease through the
day, although winds over the S outer waters will remain near 20
to 25 knots with higher gusts. Seas will be slower to subside, and
a Small Craft Advisory for all waters continues through this
evening. Seas are expected to drop below advisory criteria over
the N inner waters this evening, but criteria will continue to be
met elsewhere. N winds will begin to increase again during the day
Friday, with gale force gusts likely over the outer waters by
Friday evening. A Gale Watch will likely be issued later today for
those areas. /SEC

&&

.FIRE WEATHER...Periods of elevated to locally critical fire
weather conditions are expected Friday through Sunday. The most
receptive fuels to fire start/spread are located from interior
Mendocino County east to Lake County. These areas will experience
warm/dry conditions and breezy northerly ridgetop winds Friday
afternoon into part of the night. Even warmer conditions from
95-105, and lower RH from 15-25%, are expected during Saturday.
These conditions will combine with occasionally gusty north winds
(15-25 mph) Saturday afternoon, that may veer to northeasterly
Saturday night, resulting in a locally critical fire weather
threat. At this time, the temporal and spatial coverage of low RH
values and gusty winds appears to be too marginal for a fire
weather watch. However, model and environmental trends will
continue to be closely monitored.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until
     9 PM PDT this evening for PZZ450.

     Small Craft Advisory until 3 AM PDT Monday for PZZ455-470-475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Jun 28, 3:01 AM PDT, 11 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
301 AM PDT Thu Jun 28 2018

CAZ101-103-104-109-291015-
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
Mendocino Coast-
301 AM PDT Thu Jun 28 2018

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ102-105>108-110>113-291015-
Del Norte Interior-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
301 AM PDT Thu Jun 28 2018

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Afternoon temperatures from 95 to 105 are expected during Saturday.
Elevated heat risk conditions will be possible.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 3:10 AM PDTSmall Craft AdvisoryEKA42 hr
Jun 28, 12:36 PM PDTRed Flag WarningEKA58 hr

Nearby

Gale Watches in California, 2018Every gale watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.